Functions with bounded nth differences
Annales Polonici Mathematici, Tome 43 (1983) no. 1, pp. 93-103
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
Michael Albert 1 ; John A. Baker 1
@article{10_4064_ap_43_1_93_103,
author = {Michael Albert and John A. Baker},
title = {Functions with bounded nth differences},
journal = {Annales Polonici Mathematici},
pages = {93--103},
year = {1983},
volume = {43},
number = {1},
doi = {10.4064/ap-43-1-93-103},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-43-1-93-103/}
}
TY - JOUR AU - Michael Albert AU - John A. Baker TI - Functions with bounded nth differences JO - Annales Polonici Mathematici PY - 1983 SP - 93 EP - 103 VL - 43 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/ap-43-1-93-103/ DO - 10.4064/ap-43-1-93-103 LA - en ID - 10_4064_ap_43_1_93_103 ER -
Michael Albert; John A. Baker. Functions with bounded nth differences. Annales Polonici Mathematici, Tome 43 (1983) no. 1, pp. 93-103. doi: 10.4064/ap-43-1-93-103
Cité par Sources :